# SDR USAA920071305

- Difficulty date: December 5, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 45,572 hours, 30,452 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645170A
- Part serial: MA13714
- Condition: Delaminated
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C6 CHECK, LEFT WING NR 3 SPOILER PANEL AREA OF DELAMINATION.  REPLACED LEFT WING NR 3 SPOILER PANEL IAW B737 AMM 27-61-11.
